# SDR USAA070520

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 21,714 hours, 21,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472986000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOPSIDE OF FLOOR SUPPORT Y1732 AT NUT PLATE HOLE HAS CORROSION.  ACCOMPLISHED BATH TUB REPAIR PER SRM 53-41-14; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1 X 1 INCH.
